# SDR DALA2016021801377

- Difficulty date: January 27, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 29,601 hours, 17,657 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Strobe Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RED STROBE LIGHT HAS CORROSION ON JACK AND MATING CONNECTOR.  R & R LWR RED STROBE LT ASSY AND HARNESS IAW AMMS 33-44-02-002-007 AND 33-44-02-402-012,  OPS CHECK DUE. OPS CHECK GOOD LOWER ANTI-COLLISION LIGHT IAW AMM 33-44-02-712-014.
